# SDR AALA201905069026

- Difficulty date: May 4, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- Aircraft time: 77,353 hours, 26,420 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Condition: Malfunctioned
- Location: Hf Comm
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS A/C SUFFERED FROM A DUAL HF RADIO FAILURE VERY SHORTLY AFTER CROSSING INTO ETOPS AIRSPACE. THE MESSAGE WAS RELAYED TO THE CONTROLLING DISPATCHER THROUGH SFO VIA VHF RELAY THROUGH ANOTHER AIRLINE ON 123.4. AFTER REVIEWING THE ETOPS SYSTEMS FAILURE CHECKLIST THE CAPTAIN AND THE DISPATCHER WERE BOTH IN CONCURRENCE THAT IT WAS SAFE TO CONTINUE. AIR TRAFFIC CONTROL CENTER WAS NOTIFIED AT 0831Z THROUGH SFO. NO LOST COMMS PROCEDURES WERE ENACTED AND NO EMERGENCY WAS DECLARED. MAINTENANCE TESTED THE HF SYSTEM IAW AMM 23-11-00-732-014. OPS CHECK WAS GOOD. NO 30 DAY HISTORY.
